# SDR HALA2018092500249

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,606 hours, 3,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, AFT CABIN AUX FLOOR SUPPORT BEAMS BETWEEN FR 75 AND 78, +Y380 AND -Y380 FOUND CORRODED. REPLACED AUX FLOOR SUPPORT BEAM PER SRM 51-72-11 AND DRAWINGS F53478040.
